# SDR 96ZZZX6078

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-2A6
- System (JASC): 2720 · Rudder Control System
- Part: Piston
- Part number: 65448671
- Condition: Chrome Chipped
- Location: Rudder Pcu
- Component: 65448617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CHROME PLATING ON THE CHAMFER IS CHIPPED OFF CAUSING CHROME PARTICLES TO FLOW THROUGHOUT THE INSIDE OF THE UNIT.  THIS WAS CAUSED WHEN THE FWD PISTON (FIG 1103 IT. 14) WAS TORQUED ONTO THE AFT PISTON AND THE CHROME ON THE CHAMFER CHIPPED OFF DUE TO PRESSURE.  RECOMMENDATION:  HAVE ZERO CHROME RUN OUT ON CHAMFER WHEN RECHROMED.
